# SDR UPS802386

- Difficulty date: February 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N752UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45952
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Tracks
- Part number: 37759071
- Condition: Corrosion
- Location: Rt Te Flaps
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 'C' CHECK MAINTENANCE FOUND HEAVY CORROSION ON RT FLAP TRACKS STA XRS 410.  INSTALLED REPAIR IAW MM 27-51-03.
